MAUDE Adverse Event Report: ST PAUL BCI 3178 PEDIATRIC PULSE OXIMETRY SENSOR; OXIMETER

ST PAUL BCI 3178 PEDIATRIC PULSE OXIMETRY SENSOR; OXIMETER
Model Number WW3078
Medical Device Problem Code Intermittent Capture (1080)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This item is a distributed purchased finished good (pfg) that is manufactured by another company; therefore the dhr is not available for review.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection found device condition to be poor; the base near the male pins have physical damage.Functional testing found the cord of the probe and still would not read; performed continuity test on the probe and found the orange and black wire open.The probe is defective and will not read.The root cause of the reported issue was found to be user interface; the open wires resulted from poor strain relief at the device connection end due to cord being subject to heavy use with extraneous forces.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the oximeter is not reading correctly, the cord had to be maneuvered to get the red light to turn on.No patient injury was reported.

Brand Name
BCI 3178 PEDIATRIC PULSE OXIMETRY SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15320808
Report Number3012307300-2022-16760
Device Sequence Number5203233
Product Code DQA
UDI-Device Identifier30843418001099
UDI-Public30843418001099
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K020739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWW3078
Device Catalogue NumberWW3078
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown